# SDR ASAA0180166

- Difficulty date: May 12, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 3952273
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING PRE-FLIGHT CHECK, FOUND ONE OF THE TWO L2 GIRT BAR LATCHES ON THE FLOOR BROKEN.  REPLACED BROKEN LATCH.  GIRT BAR INSERTION COULD THEN BE DONE PROPERLY.  (M)
